# SDR O2GA2015070680001

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N800UP
- Make and model: Beech B300
- Aircraft serial: FL882
- Aircraft time: 929 hours, 782 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: P2585
- Condition: Defective
- Location: Lt Engine
- Part time: 929 hours, 782 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN LT ENG START SWITCH WAS PLACED INTO, IGNITION & ENG START POSITION, NO N1 ROTATION WAS OBSERVED & VOLTAGE ON THE VOLTAGE SELECTOR DROPPED TO ZERO.  APPROX THREE SECONDS INTO THE START SEQUENCE, SMOKE WAS OBSERVED BELLOWING OUT FROM TOP OF ENG COWL VENT.  AN IMMEDIATE ENG SHUTDOWN SEQUENCE WAS INITIATED & ACFT WAS EVACUATED.  CREW & PAXS EVACUATED THE ACFT WITHOUT INCIDENT.  AFTER SHUTDOWN THERE WAS NO MORE SMOKE OBSERVED FROM ENG COWL.  REPLACED THE LT STARTER GEN & A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
